MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL CASHMERE 14 - CERECYTE MICROCOIL; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL CASHMERE 14 - CERECYTE MICROCOIL; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number CRC14040630
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/25/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Udi: (b)(4).Conclusion: the device was not available for analysis.A review of the manufacturing documentation associated with this lot presented no issues during the manufacturing or inspection process that can be related to the reported complaint.The failure to detach issue could not be confirmed without product return for analysis.The root cause could not be determined; however, procedural factors may have contributed to the event.Since there was no evidence to suggest the event was not related to a manufacturing issue, no corrective actions will be taken at this time.This is an initial/final mdr report.
 
Event or Problem Description
As reported by a healthcare professional, during abdominal viscera aneurysm at the renal artery, a cashmere coil (crc14040630/c36048) could not be detached.The cashmere was used for the first coil during the procedure; however, it could not be deployed when handling it for deployment.Therefore, the coil was replaced with another coil (same size).The coil also could not be deployed, therefore the control box (catalog/lot unknown) was replaced with another one and the coil could be deployed.The procedure was successfully completed without further issues or delayed.There was also no patient injury / complication reported.The complaint product was new and stored per labeling instructions.The procedure was conducted in accordance with the ifu and the constant flush had been maintained at all time.No visible defect/damage was noted on the products prior to or after the event.No unintended detachment was observed in the vessel or in the microcatheter.The product was not available as it had been discarded by the customer.No further information was available.

Brand Name
CASHMERE 14 - CERECYTE MICROCOIL
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel
SZ 
MDR Report Key6177207
Report Number2954740-2016-00314
Device Sequence Number19064871
Product Code HCG
UDI-Device Identifier00878528004462
UDI-Public(01)00878528004462(17)200531(10)C36048
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K072173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 11/29/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2020
Device Catalogue NumberCRC14040630
Device Lot NumberC36048
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2016
Initial Report FDA Received Date12/15/2016
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DETACHMENT CONTROL BOX